Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Sistema dinámico")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 17236

  • Page / 690
Export

Selection :

  • and

On the existence of infinite period-doubling sequences in a class of 4D semi-symplectic mappingsZEEGERS, T.Journal of physics. A, mathematical and general. 1991, Vol 24, Num 10, pp 2287-2314, issn 0305-4470, 28 p.Article

Non-Euclidean Dubins' problemMONROY-PEREZ, F.Journal of dynamical and control systems. 1998, Vol 4, Num 2, pp 249-272, issn 1079-2724Article

Fractal basin boundary in dynamical systems and the Weierstrass-Takagi functionsYAMAGUCHI, Y; TANIKAWA, K; MISHIMA, N et al.Physics letters. A. 1988, Vol 128, Num 9, pp 470-478, issn 0375-9601Article

Hamiltonian structure of the Davey-Stewartson equation and Poisson brackets of scattering dataKULISH, P. P; LIPOVSKY, V. D.Physics letters. A. 1988, Vol 127, Num 8-9, pp 413-417, issn 0375-9601Article

Level spacing associated with a classically degenerate motionRAZAVY, M.Physics letters. A. 1985, Vol 113, Num 6, pp 297-298, issn 0375-9601Article

Convergent dynamics, a tribute to Boris Pavlovich DemidovichPAVLOV, A; POGROMSKY, A; VAN DE WOUW, N et al.Systems & control letters. 2004, Vol 52, Num 3-4, pp 257-261, issn 0167-6911, 5 p.Article

Über einige Beschränktheiten der Reproduzierbarkeit bei Messung und Rechnung in der Maschinendynamik = About some limitations of repeability on measurement and calculation in machine dynamicsGUMPERT, W.Maschinenbautechnik. 1990, Vol 39, Num 4, pp 178-180, issn 0025-4495Article

Billiard systems on quadric surfaces and the Poncelet theoremSHAU-JIN CHANG; KANG-JIE SHI.Journal of mathematical physics. 1989, Vol 30, Num 4, pp 798-804, issn 0022-2488Article

Tilings, substitution systems and dynamical systems generated by themMOZES, S.Journal d'analyse mathématique (Jerusalem). 1989, Vol 53, pp 139-186, issn 0021-7670Article

On a dynamical system in the Liénard plane. Necessary and sufficient conditions for the intersection with the vertical isocline and applicationsVILLARI, G; ZANOLIN, F.Funkcialaj Ekvacioj. 1990, Vol 33, Num 1, pp 19-38, issn 0532-8721, 20 p.Article

Monodromy and dynamical systemsFRIED, D.Topology (Oxford, Oxfordshire). 1986, Vol 25, Num 4, pp 443-453, issn 0040-9383Article

Principles for the design of billiards with nonvanishing Lyapunov exponentsWOJTKOWSKI, M.Communications in mathematical physics. 1986, Vol 105, Num 3, pp 391-414, issn 0010-3616Article

Lecture Notes on Logically Switched Dynamical SystemsMORSE, A. S.Lecture notes in mathematics. 2008, pp 61-161, issn 0075-8434, isbn 978-3-540-77644-4, 1Vol, 101 p.Conference Paper

A note on the codimension of a mapMATA-LORENZO, L. E.Journal of mathematical analysis and applications. 1989, Vol 137, Num 1, pp 37-45, issn 0022-247XArticle

Colored noise in activated rate processesKŁOSEK-DYGAS, M. M; MATKOWSKY, B. J; SCHUSS, Z et al.Journal of statistical physics. 1989, Vol 54, Num 5-6, pp 1309-1320, issn 0022-4715Article

Electronic properties of the tight-binding Fibonacci HamiltonianGUMBS, G; ALI, M. K.Journal of physics. A, mathematical and general. 1989, Vol 22, Num 8, pp 951-970, issn 0305-4470Article

Holes in the probability density of strongly colored noise driven systemsDEBNATH, G; MOSS, F; MARCHESONI, F et al.Journal of statistical physics. 1989, Vol 54, Num 5-6, pp 1381-1382, issn 0022-4715Article

Rigidity of centralizers of diffeomorphismsPALIS, J; YOCCOZ, J. C.Annales scientifiques de l'Ecole normale supérieure. 1989, Vol 22, Num 1, pp 81-98, issn 0012-9593Article

Flots d'Anosov à distributions de Liapounov différentiables = Anosov flows with differentiable Liapunov distributionsFOULON, P; LABOURIE, F; BERGER, M et al.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1989, Vol 309, Num 5, pp 255-260, issn 0764-4442Article

Non-expansive Hénon mapsMILNOR, J.Advances in mathematics (New York, NY. 1965). 1988, Vol 69, Num 1, pp 109-114, issn 0001-8708Article

Some examples of transitive smooth flows on differentiable manifoldsSMITH, R. A; THOMAS, E. S.Journal of the London Mathematical Society. 1988, Vol 37, Num 3, pp 552-568, issn 0024-6107Article

Attractors and characteristic exponentsDE OLIVEIRA, C. R.Journal of statistical physics. 1988, Vol 53, Num 3-4, pp 603-612, issn 0022-4715Article

Logarithmic strange setsARTUSO, R.Journal of physics. A, mathematical and general. 1988, Vol 21, Num 19, pp L923-L927, issn 0305-4470Article

Ergodicity of a class of cylinder flows related to irregularities of distributionHELLEKALEK, P.Compositio mathematica. 1987, Vol 61, Num 2, pp 129-136, issn 0010-437XArticle

Invariants for smooth conjugacy of hyperbolic dynamical systems. IIIMARCO, J. M; MORIYON, R.Communications in mathematical physics. 1987, Vol 112, Num 2, pp 317-333, issn 0010-3616Article

  • Page / 690